Stochastic dynamics of compact spins: ergodicity and irreducibility

Daletskii, A, Albeverio, S, Kondratiev, Y and Röckner, M, 2000. Stochastic dynamics of compact spins: ergodicity and irreducibility. Acta Applicande Mathematicae, 63, pp. 27-40.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Acta Applicande Mathematicae
Creators: Daletskii, A., Albeverio, S., Kondratiev, Y. and Röckner, M.
Date: 2000
Volume: 63
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:51
Last Modified: 19 Oct 2015 14:37
URI: http://irep.ntu.ac.uk/id/eprint/19138

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year